# SDR UIEA2020031300440

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,557 hours, 19,286 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 3436
- Part serial: 734284F
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR DROPPED OFF LINE, APU RUNS OK (ELECTRIC INOP), BPCU FAULTS GEN TRIP AND GEN.( DEFERRED APU GENERATOR INOP AS PER MEL 24-00-02B, CAT 'B': MDDR 125698.  LP  1045963:   REMOVED AND REPLACED APU GENERATOR IAW B767 AMM REF 24-21-01-00-501 (OFF PART: PN   1080  , SN   7278102  ). TESTS GOOD. REMOVED AND REPLACED APU GENERATOR CONTROL IAW B767 AMM 24-22-02. OPS CHK GOOD. CLOSED DMI 125698, PLACARDS REMOVED.  )
